SCARED TO INJECT THIS EVENING!!!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

got better things to do
Regular Member


Date Joined Jan 2006
Total Posts : 176
   Posted 7/12/2006 5:03 PM (GMT -6)   
eyes  I don't  really have an explanation of why I am so scared to do this tonight, but the fear is real.I have only had 2 half doses of avonex and tonight is to be taken as A whole dose.Sometimes I just want to quit the whole thing and suffer the consequences!!!!
 
 
 
 
~~life~~

shellypoo
Veteran Member


Date Joined Dec 2005
Total Posts : 896
   Posted 7/12/2006 5:41 PM (GMT -6)   
Hang in there, I know that fear!  You can do it and you know in the long run you need the medicine!  Take a deep breath, say a prayer and go ahead and do it, you'll be just fine.  I'll be praying for you. :-)
Michelle ><>
 Smile, Smile, Smile!


my5cats
Regular Member


Date Joined Dec 2005
Total Posts : 67
   Posted 7/12/2006 8:39 PM (GMT -6)   
Try doing (2) weeks of 3/4 dose in stead of going right to a whole dose.  That's what my doc had me do.  I've been doing the injections since December and I still have the weeks that it is really hard to do.  Just remember that it can change your whole life for the better to do it.
 Lots of prayers from this Avonex user!  If you have a Xanax or something for anxiety on hand it will make the hard weeks easier.
Gayle

rhondab
Veteran Member


Date Joined Mar 2006
Total Posts : 2146
   Posted 7/12/2006 9:26 PM (GMT -6)   
Hey Life

Geez...i feel for u! I can only tell u that i'm praying u made it thru u'r injection and got ur med. I'm so sorry u even have to take them, but as shellypoo said, u know u need it and u'r gonna do just fine. I'll be praying for u as well life, and i hope this gets somehow easier for u.

rhonda

got better things to do
Regular Member


Date Joined Jan 2006
Total Posts : 176
   Posted 7/12/2006 9:53 PM (GMT -6)   
Well thank you for all the support,I did do it but it took me several hours to finally do. Next week I will have a back up plan, no more stressing myself out over this injection stuff!




Thank you all
~~Life~~

rhondab
Veteran Member


Date Joined Mar 2006
Total Posts : 2146
   Posted 7/12/2006 10:07 PM (GMT -6)   
Hey Life

YIPPEEEEEE!!!!!! U GO!!!!! Who cares how long it takes...U DID IT!!! :)) Good going!! Quick question...do u use the auto injector?? Just wondering. I don't have any experience with injections, but as i've seen on here...if u have any inhabitions that can be easier.

Good back up plan: Come here and let us talk u thru it...U KNOW U CAN...U KNOW U CAN!!!!

rhonda

got better things to do
Regular Member


Date Joined Jan 2006
Total Posts : 176
   Posted 7/12/2006 10:15 PM (GMT -6)   
I could only wish it was auto injector, But it is not. It is an intramuscular injection 1x week and I do not look forward to wednesday's........lol Thank you for your support Rhonda.



~~life~~

my5cats
Regular Member


Date Joined Dec 2005
Total Posts : 67
   Posted 7/13/2006 5:57 AM (GMT -6)   
Good job!  The back-up plan is anti-anxiety meds for me.  and lots of ice!  Even still I have weeks where I sit like a boob holding a needle to my thigh for quite a while...lol  The longer it goes on, the worse it gets.  I take the med, wait 20 minutes, ice my thigh for 10 minutes +/- and just do it.  I don't try to stick it as fast as they told me to either.  I find less bruising if I do it fast, but steady without the "jab".
You got it done though and that's all you have to do.  Congrats!

got better things to do
Regular Member


Date Joined Jan 2006
Total Posts : 176
   Posted 7/13/2006 6:33 AM (GMT -6)   
Thank you my5cats for your support, I hope that I get to the point that I am comfortable with the injection soon.





~~life~~

Kimber
Veteran Member


Date Joined Jun 2005
Total Posts : 1852
   Posted 7/13/2006 1:08 PM (GMT -6)   
Hi Life,

I'm glad you were able to do the injection! I hope it will be easier for you next week and thereafter too. How are you doing on the medication side effect wise?

Kimber
 
Allow Healing Well to continue to help others, clink link for details

got better things to do
Regular Member


Date Joined Jan 2006
Total Posts : 176
   Posted 7/13/2006 1:32 PM (GMT -6)   
Kimber,
Side effect wise, It has not been to bad. I seem to get very hot for a few days and maybe a blah feeling but nothing to bad.The needle is what scares me the most I think.



~~Life~~
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, October 23, 2017 5:50 AM (GMT -6)
There are a total of 2,885,907 posts in 316,655 threads.
View Active Threads


Who's Online
This forum has 157763 registered members. Please welcome our newest member, Lupwarrior.
289 Guest(s), 12 Registered Member(s) are currently online.  Details
outofit, mRow6, gardener55, Dahlias, TotesMagotes, tickbite666, Zuzulala, ks1905, FamilyGuy, SharonZ, testuser1234, lamb61


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer